advertisement
Question
Posted by: Cindy | 2008/09/29

Roaccutane affects eyes

Hi there,
I am mid 30s and dermatologist prescribed roaccutane for adult acne experienced. Been taking one tablet every second day for 5 weeks now. So its a very low dosage, but, for the past 2 weeks I have noticed my eye sight deteriorating very fast. At first only at night times, not only in darker areas though. Now my vision is very blurred from over 10 meters any time of the day. Should I stop taking roaccutane, or is this possibly not the cause? I can only get a booking at the dr in 30 days time.
Thanks,
Cindy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Cindy

Roaccutane does cause dryness of the eyes which can be treated with TEARGEL. However, because your symptoms is so severe, I'd strongly advise discontinuing treatment until you have spoken to your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement